MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA DIFFUSICS 24G X 0.75 IN; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA DIFFUSICS 24G X 0.75 IN; INTRAVASCULAR CATHETER
Catalog Number 383590
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd nexiva diffusics 24g x 0.75 in leaked.It was reported by customer that 2 more defective nexivas to return.When went to power inject at a rate of 2/sec iv infiltrated.On the second one when went to hand inject iv infiltration verbatim#: rcc received a complaint via email.We have 2 more defective nexivas to return.Both of them are ref (b)(4), both are lot: 4176473.What was the impact to the patient? infiltrated.Patient will need to return.Can you please provide an exact date of event in format dd-mmm-yyyy? 10/31/2024 and 11/1/2024.Can you please provide the lot number associated with reported issue? ref: (b)(4), lot 4176473.Sample available is mentioned as yes, are you able to provide the address of the facility for us to ship the return label? xx.Customer response: 1.Please provide the issue in detail.When went to power inject at a rate of 2/sec iv infiltrated.On the second one when went to hand inject iv infiltration.2.Please describe the term "defect nexivas".What type of defect is that? do not know exact ¿defect¿ but all of a sudden, we are getting infiltrates with technologist that haven¿t have infiltrates in 20 years.¿something is amiss¿.3.Please share the captured photo of the event if available.No photo.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 2 physical samples submitted for evaluation.The reported issue of leakage was not confirmed upon inspection and testing of the samples.Analysis of the sample showed that no anomaly was detected.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD NEXIVA DIFFUSICS 24G X 0.75 IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20781432
Report Number9610847-2024-00360
Device Sequence Number9032649
Product Code FOZ
UDI-Device Identifier00382903835904
UDI-Public(01)00382903835904(11)240708(17)270531(10)4176473
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383590
Device Lot Number4176473
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Supplement Date Received by Manufacturer12/23/2024
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown